# SDR USAA001852

- Difficulty date: November 1, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N389US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23311
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 44,400 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED .25 INCH, STATIN 178, BULKHEAD, WL 234, RBL 10.3.  REMOVED DAMAGE AND FABRICATED REPAIR PER SRM 53-10-11.  (M)
